# SDR GTIA021004

- Difficulty date: September 20, 2002
- Submitted: October 30, 2002
- Operation: Air carrier
- Aircraft: N815NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49415
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND WEB PANEL STATION 316 TO STATION 396 LEFT OUTBOARD HAS GOUGED AT HATS SECTION/CORROSION AT AROUND FASTENERS HOLES.  WEB PANEL SKIN AREA FOUND TO BE OUT OF LIMITS.  REMOVED CORROSION AROUND FASTENER HOLES AND WEB PANEL SKIN.  FABRICATED NEW WEB PANEL SKIN.  INSTALLED WEB PANEL SKIN.  (M)
